# SDR REX2008F00056

- Difficulty date: October 24, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Part serial: 801
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT ZERO WHEN SELECTED TO 8 DEGREES.  QRH FOLLOWED.  EMERGENCY DECLARED FOLLOWED BY AN UNEVENTFUL LANDING.  FLAP SYSTEM TROUBLESHOOTING PERFORMED PER BOMBARDIER FIM AND AMM PULLED CODES FROM FLAP ELECTRON CONTROL UNIT FECU.  PER FIM CODES SHOWED FAILED FECU.  FECU REPLACED PER BOMBARDIER AMM SYSTEM.  OPS TESTED GOOD.
